Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A Galois theory for a class of purely inseparable exponent two field extensions


Author: R. L. Davis
Journal: Bull. Amer. Math. Soc. 75 (1969), 1001-1004
DOI: https://doi.org/10.1090/S0002-9904-1969-12334-7
MathSciNet review: 0244207
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Gerstenhaber, On the Galois theory of inseparable extensions, Bull. Amer. Math. Soc. 70 (1964), 561-566. MR 162794
  • 2. N. Jacobson, Galois theory of purely inseparable fields of exponent one, Amer. J. Math. 66 (1944), 645-648. MR 11079
  • 3. N. Jacobson, Lectures in abstract algebra. Vol. III, Van Nostrand, Princeton, N. J., 1964. MR 172871
  • 4. N. Heerema, Derivations and embeddings of a field in its power series ring, Proc. Amer. Math. Soc. 11 (1960), 188-194. MR 123568
  • 5. N. Heerema, Derivations and embeddings of a field in its power series ring. II, Michigan Math. J. 8 (1961), 129-134. MR 136601
  • 6. M. Sweedler, Structure of inseparable extensions, Ann. of Math. (2) 87 (1968), 401-410. MR 223343
  • 7. M. Weisfeld, Purely inseparable extensions and higher derivations, Trans. Amer. Math. Soc. 116 (1965), 435-449. MR 191895


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12334-7

American Mathematical Society